# SDR SWAA2012111509426

- Difficulty date: November 3, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 55,976 hours, 45,471 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C27044
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK LOWER RIGHT WING 2.25" IN LENGHT PROPAGATING FROM OUTBOARD FWD CORNER OF NR 2 AFT BOOST PUMP ACCESS HOLE.  REPAIRED PER EA 1-357-7626 REPAIR GOOD FOR 2 NON REV FLIGHT CYCLES MX NOTE TRACKING 73846.
